Alert archive / New Mexico / Flash Flood Warnings in 2014
Flash Flood Warning 31, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 28, 2014, 4:17 PM MDT for Rio Arriba County, New Mexico. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2014, 4:17 PM MDT (22:17 UTC)
- Expired
- Jul 28, 2014, 6:15 PM MDT
- In force
- 118 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Rio Arriba County, NM
The radar
The Albuquerque radar (KABX), 132 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.3 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1524 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
691
WGUS55 KABQ 282217
FFWABQ
NMC039-290015-
/O.NEW.KABQ.FF.W.0031.140728T2217Z-140729T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
417 PM MDT MON JUL 28 2014
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL RIO ARRIBA COUNTY IN NORTH CENTRAL NEW MEXICO
* UNTIL 615 PM MDT
* AT 406 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER CENTRAL RIO ARRIBA
COUNTY...OR ABOUT 6 MILES NORTHWEST OF LINDRITH ALONG THE
CONTINENTAL DIVIDE. STORMS PRODUCING VERY THE HEAVY RAIN WERE
TRAINING FROM SOUTH TO NORTH ALONG THE DIVIDE AND LIKELY INTO OSO
CANYON AND SURROUNDING DRAINAGES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.
&&
LAT...LON 3630 10699 3633 10701 3633 10705 3635 10707
3641 10696 3632 10687 3629 10696
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 3:18 PM MDT, 59 minutes earlier.
Area forecast discussion, Jul 28, 3:18 PM MDT, 59 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 318 PM MDT MON JUL 28 2014 .SYNOPSIS... AFTER ABOVE NORMAL HEAT LAST WEEK...MONSOON THUNDERSTORMS ARE BACK IN A BIG WAY. GOOD CHANCES FOR RAIN THIS WEEK WILL FAVOR THE NORTHERN MOUNTAINS AND THE NORTHEAST...WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND FLASH FLOODING. ANOTHER BACKDOOR FRONT WILL RECHARGE MOISTURE ACROSS THE AREA WEDNESDAY AND RESULT IN BREEZY TO WINDY CONDITIONS ACROSS EASTERN NEW MEXICO AND THROUGH THE GAPS IN THE CENTRAL MOUNTAIN CHAIN INTO THE RIO GRANDE VALLEY WEDNESDAY NIGHT. HIGH TEMPERATURES WILL GENERALLY BE AT OR BELOW NORMAL THROUGH THE PERIOD THANKS TO RAIN COOLING AND CLOUD COVER. && .DISCUSSION... KABQ 12Z UPPER AIR SOUNDING REVEALED A PWAT OF 1.13...WHICH IS ABOVE NORMAL (127%). THE MONSOONAL MOISTURE PLUME WAS POSITIONED OVER THE DESERT SW AND SOUTHERN ROCKIES AND IS RESULTING IN THUNDERSTORM ACTIVITY ACROSS THE ENTIRE SW U.S. INTO THE CENTRAL ROCKIES PER THE LATEST 15MIN LIGHTNING PLOT AND WATER VAPOR SATELLITE IMAGERY. FLASH FLOOD WATCHES ARE IN EFFECT FOR MUCH OF OUR AREA...MINUS THE RIO GRANDE VALLEY AND EAST CENTRAL AND SOUTHEAST PORTIONS OF NM. A SHORTWAVE TROUGH IDENTIFIED IN THE 12Z UPPER AIR DATA AND SATELLITE IMAGERY FROM THIS MORNING OVER EASTERN AZ WAS INITIALIZED WELL BY THE 12Z MODELS AND WILL BE A MAJOR PLAYER IN THE THUNDERSTORM FORECAST THROUGH TUESDAY AS IT MOVES EAST AROUND THE UPPER HIGH CIRCULATION ACROSS NORTHERN NM AND SOUTHERN CO. THERE IS SOME POTENTIAL FOR THUNDERSTORM ORGANIZATION OVERNIGHT ACROSS NW NEW MEXICO AND WAS ONE OF THE CONSIDERATIONS IN AN EARLIER EXPANSION OF THE FLASH FLOOD WATCH...IN ADDITION TO ALREADY SATURATED GROUNDS. ALTHOUGH THUNDERSTORMS ARE POSSIBLE ALMOST ANYWHERE TUESDAY...THE NORTHERN MOUNTAINS AND NORTHEAST WILL BE FAVORED AS THE SHORTWAVE TROUGH ADVANCES EASTWARD. THE NORTHEAST QUARTER HAS BEEN DRENCHED RECENTLY...SO IT WON'T TAKE MUCH RAIN TO CAUSE SOME SERIOUS FLOODING CONCERNS. DRY AIR WILL FOLLOW BEHIND THE SHORTWAVE TROUGH ACROSS THE NORTHWEST QUARTER AND BE RESPONSIBLE FOR A DOWN-TICK IN THUNDERSTORM ACTIVITY THERE TUESDAY NIGHT THROUGH WEDNESDAY. MOISTURE WILL BE RECHARGED BEGINNING WEDNESDAY ACROSS THE EAST DUE TO A STRONG BACKDOOR FRONT. BREEZY TO WINDY CONDITIONS ARE FORECAST BEHIND THE FRONT...WHICH WILL PUSH INTO THE RIO GRANDE VALLEY WEDNESDAY NIGHT THEN OUT TO AT LEAST THE CONTINENTAL DIVIDE. THIS MOISTURE RECHARGING WILL BRING PWATS BACK ABOVE NORMAL AND LEAD TO ANOTHER UPTICK IN SHOWERS AND THUNDERSTORMS THURSDAY. THE FOCUS WILL SHIFT A BIT EAST ON FRIDAY...TO ALONG/EAST OF THE CENTRAL MOUNTAIN CHAIN...AS THE UPPER HIGH BUILDS BACK NORTH TO OVER THE AZ/NM LINE. SHEAR PROFILES ON THU/FRI WITH A NW FLOW ALOFT WILL FAVOR INTENSE STORMS CAPABLE OF PRODUCE STRONG WIND GUSTS AND HAIL. THE UPPER HIGH CENTER IS FORECAST TO DRIFT EAST OVER NM THROUGH THE WEEKEND...BUT PLENTY OF MOISTURE WILL BE IN PLACE FOR CONTINUED THUNDERSTORM ACTIVITY. 11 && .FIRE WEATHER... NO SIGNIFICANT CHANGES MADE TO THE GRIDDED FORECAST. HIGHER HUMIDITY AND COOLER TEMPERATURES WILL CONTINUE ALTHOUGH HAVE SOME BRIEF DRYING ACROSS WESTERN/SOUTHERN AREAS WEDNESDAY. WETTING RAIN POTENTIAL WILL REMAIN PROLIFIC MOST AREAS INTO THE WEEKEND. CURRENT DEVELOPMENT WAS A LITTLE SLOW TO GO TODAY BUT IS NOW FILLING IN NICELY AND LOOK FOR OTHER AREAS TO GET INTO THE ACTION AS THE DAY PROGRESSES INTO THE NIGHTTIME PERIOD. IT APPEARS THAT SE AREAS HAVE THE LEAST POTENTIAL OF WETTING RAIN THROUGH TONIGHT. STORMS PRETTY SLOW TO MOVE AND SOME STRONG RAIN RATES EXPECTED. OUTFLOW WINDS REMAIN FAIRLY ROBUST WITH THE STRONGER CELLS. THE HIGHER ATMOSPHERIC MOISTURE CURRENTLY IN PLACE WILL RECYCLE OUT IN THE FORM OF SCATTERED TO NUMEROUS SHOWERS/THUNDERSTORMS ON TUESDAY. IT APPEARS THAT THE MAIN FOCUS FOR WETTING RAIN WOULD BE FOUND OVER THE NORTH CENTRAL MOUNTAINS AND NORTHEAST PLAINS. ALL OF THE MODELS SHOW A STRONG SIGNATURE OF RAIN ACROSS THAT AREA. STORM MOVEMENT WOULD BE MORE STEADY TOWARDS THE EAST AS A WAVE ROTATES AROUND THE UPPER RIDGE. HIGH TEMPERATURES WOULD BE A FEW DEGREES BELOW NORMAL. HUMIDITY VALUES SHOULD BE NEAR TO ABOVE SEASONABLE LEVELS. WEDNESDAY STILL LOOKS TO BE AN INTERESTING DAY. STILL LOOKING AT A DRIER AND POTENTIALLY MORE STABLE AIRMASS TO IMPACT WESTERN/SOUTHERN AREAS. DURING THIS PERIOD...THE UPPER HIGH SHOULD SHIFT WESTWARD AND PROVIDE A NORTHWEST TO SOUTHEAST STEERING FLOW. THE BACK DOOR COLD FRONT IS STILL EXPECTED ON WEDNESDAY ACROSS THE EAST. A SHORTWAVE ROTATING AROUND THE UPPER HIGH WOULD COMBINE WITH THE BACK DOOR COLD FRONT TO FOCUS SIGNIFICANT WETTING RAIN OVER THE NORTH CENTRAL MTNS AND NORTHEAST PLAINS. TIMING AND TRANSLATION OF THESE FEATURES IS TANTAMOUNT TO WHICH AREA IS FAVORED BUT NORTHEAST HALF LOOKS FAVORED RIGHT NOW. HUMIDITY VALUES COME DOWN SOME ACROSS THE WEST/SOUTH BUT NOT THE LEVELS OBSERVED A FEW DAYS AGO. THE PARTIAL DRYING MENTIONED ABOVE WILL BE SHORT-LIVED AS THE BACK DOOR COLD FRONT PUSHES THROUGH THE CENTRAL MOUNTAINS LATER WEDNESDAY AND USHERS HIGHER DEWPOINTS FURTHER WEST. THURSDAY SHOULD BE A FAIRLY ACTIVE DAY IN TERMS OF THUNDERSTORMS. THE MTNS WILL DO PRETTY WELL AND BASED ON STEERING FLOW PROJECTIONS...ADJACENT EASTERN PLAINS. NORTHWEST STEERING FLOW DEPICTED SO CANT RULE OUT SOME VERY STRONG STORMS ALONG AND EAST OF THE CENTRAL MTNS BUT WILL DEPEND ON LOW LEVEL STABILITY. THIS COULD BE A COLD FRONT THAT STABILIZES THE LOW LEVELS QUITE A BIT ACROSS THE EAST ON THURSDAY. EITHER WAY...HUMIDITY VALUES CLIMB AND TEMPERATURES TREND BELOW NORMAL BETWEEN 5 TO 10 DEGREES ACROSS THE EAST AND NEAR NORMAL FAR WEST. RECYCLING OF THE MOISTURE TRAPPED WITHIN THE UPPER HIGH CIRCULATION WOULD CONTINUE ON FRIDAY. THE ATMOSPHERE SHOULD BE A LITTLE MORE UNSTABLE AS THE EFFECTS OF THE BACK DOOR COLD FRONT SHOULD BE LESS. THUS EXPECTING A PRETTY GOOD CROP OF SHOWERS AND THUNDERSTORMS. ANOTHER BACK DOOR COLD FRONT OR PERHAPS A SERIES OF WEAKER ONES IS EXPECTED TO AFFECT THE WEEKEND PERIOD. THIS WOULD ACT TO REPLENISH ANY LOST MOISTURE WITHIN THE UPPER HIGH SO THE FORECAST AREA SHOULD REMAIN WITH CONTINUED WETTING STORMS AND HIGHER HUMIDITY. THIS TREND IS EXPECTED FOR EARLY THE FOLLOWING WEEK AS WELL. 50 && .AVIATION... 18Z TAF CYCLE BRIEF LULL PERIOD AROUND MIDDAY BUT LOOK FOR RAPID EXPANSION IN SH/TS COVERAGE AS THE AFTERNOON PROGRESSES. AREAS THAT ARE SUNNIER NOW WILL SEE THIS INITIAL RAPID EXPANSION BUT SH/TS WILL MOVE INTO OTHER AREAS THE DAY PROGRESSES INTO THE OVERNIGHT. BASED ON CURRENTLY SATELLITE TRENDS AND MODELING...EXPECT SAF/LVS/GUP TO BE DIRECTLY IMPACTED BY TS. USING VCTS AT ABQ/AEG/FMN/TCC AND ROW. WILL UPDATE ACCORDING TO DVLPMENT AND RADAR TRENDS DURING THE NEXT FEW HOURS. MODELS INDICATE A LONGER DURATION RAIN IMPACT ACROSS THE NORTHEAST/EAST CENTRAL PLAINS SO CARRYING PREVAILING RAIN AFTER THE ATMOSPHERE STABILIZES SOMEWHAT TOWARDS LATE EVENING. ALSO LOOKING AT SOME MVFR CIGS DEVELOPING AFTER THE RAIN ENDS AT MANY LOCATIONS INCLUDING GUP/SAF/LVS/TCC AND ROW. CANT RULE OUT IFR CONDITIONS FOR A TIME BUT HARD TO PINT POINT RIGHT NOW. VERY ACTIVE PERIOD SO EXPECT UPDATES ACCORDINGLY. SOME OF THE CELLS WILL PRODUCE VIS/CIG RESTRICTIONS DUE TO THE ABUNDANT MOISTURE FOUND IN THE ATMOSPHERE THE NEXT 12 TO 24 HOURS. 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 60 85 63 90 / 70 50 20 20 DULCE........................... 54 78 52 84 / 80 70 30 30 CUBA............................ 55 81 55 85 / 80 70 30 40 GALLUP.......................... 55 84 57 86 / 80 40 20 20 EL MORRO........................ 54 81 54 84 / 70 40 30 20 GRANTS.......................... 55 83 55 85 / 70 40 30 20 QUEMADO......................... 56 82 58 85 / 60 30 20 20 GLENWOOD........................ 59 88 59 91 / 50 20 20 20 CHAMA........................... 49 74 49 79 / 80 80 50 60 LOS ALAMOS...................... 55 79 58 83 / 70 70 30 40 PECOS........................... 53 78 57 81 / 80 70 30 50 CERRO/QUESTA.................... 53 74 51 76 / 60 70 50 60 RED RIVER....................... 47 65 45 66 / 70 80 70 70 ANGEL FIRE...................... 46 68 44 71 / 80 80 60 80 TAOS............................ 53 75 52 79 / 50 60 40 40 MORA............................ 51 76 51 76 / 80 70 40 60 ESPANOLA........................ 58 82 58 86 / 50 60 30 30 SANTA FE........................ 57 80 60 84 / 60 60 30 30 SANTA FE AIRPORT................ 58 82 59 87 / 60 50 30 30 ALBUQUERQUE FOOTHILLS........... 65 86 65 89 / 50 40 30 20 ALBUQUERQUE HEIGHTS............. 67 87 67 91 / 50 40 30 20 ALBUQUERQUE VALLEY.............. 64 89 65 93 / 50 30 30 20 ALBUQUERQUE WEST MESA........... 65 87 66 91 / 50 40 30 20 LOS LUNAS....................... 65 89 63 93 / 40 30 30 20 RIO RANCHO...................... 64 87 66 91 / 50 40 30 20 SOCORRO......................... 68 90 68 94 / 30 30 30 20 SANDIA PARK/CEDAR CREST......... 59 82 60 86 / 60 50 30 20 TIJERAS......................... 62 83 61 87 / 60 50 30 20 MORIARTY/ESTANCIA............... 56 83 56 86 / 60 40 30 20 CLINES CORNERS.................. 57 83 59 83 / 60 50 30 30 GRAN QUIVIRA.................... 60 83 61 87 / 50 30 30 20 CARRIZOZO....................... 61 85 64 89 / 30 30 30 20 RUIDOSO......................... 55 79 57 83 / 40 40 30 30 CAPULIN......................... 57 75 56 71 / 60 70 80 60 RATON........................... 57 78 56 72 / 60 60 60 60 SPRINGER........................ 58 79 57 75 / 60 60 40 50 LAS VEGAS....................... 54 79 56 77 / 70 60 40 50 CLAYTON......................... 60 82 62 73 / 50 60 60 40 ROY............................. 59 79 60 74 / 60 60 40 60 CONCHAS......................... 66 88 66 86 / 60 50 40 40 SANTA ROSA...................... 64 87 65 85 / 60 40 30 30 TUCUMCARI....................... 66 90 67 86 / 60 40 30 30 CLOVIS.......................... 64 87 64 87 / 50 40 20 30 PORTALES........................ 66 89 66 90 / 50 30 20 30 FORT SUMNER..................... 68 88 67 89 / 60 40 30 30 ROSWELL......................... 71 93 68 97 / 30 20 20 10 PICACHO......................... 64 86 63 92 / 30 30 30 20 ELK............................. 61 83 62 87 / 20 50 40 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES... NMZ501>515-526>532. && 11
Hazardous weather outlook, Jul 28, 5:48 AM MDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 548 AM MDT MON JUL 28 2014 NMZ501>540-291200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 548 AM MDT MON JUL 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT ANOTHER VERY ACTIVE PERIOD OF THUNDERSTORMS IS EXPECTED TODAY AND TONIGHT...WITH LOCALLY HEAVY RAINFALL A GOOD BET OWING TO SLOW CELL MOVEMENT AND COLLIDING OUTFLOW BOUNDARIES. THE MOST WIDESPREAD HEAVY THUNDERSTORM RAINS WILL OCCUR ACROSS THE WESTERN AND NORTHERN MOUNTAINS AS WELL AS AREAS ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN. ADDITIONAL HEAVY RAIN WILL LIKELY SPREAD TO THE NORTHEAST QUARTER OF THE STATE ONCE AGAIN THIS EVENING...IMPACTING AREAS THAT RECEIVED FLOODING RAINFALL THIS PAST NIGHT. WHILE THE MAIN THREAT FROM TODAY/S STORMS WILL BE HEAVY RAIN... A FEW STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO DIME SIZE AND WIND GUSTS BETWEEN 40 AND 50 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED TO NUMEROUS THUNDERSTORMS WILL PERSIST MAINLY DURING THE AFTERNOON AND NIGHTTIME HOURS OVER NORTHERN AND CENTRAL NEW MEXICO. SLOW MOVEMENT OF STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO FLOODING. STORMS MAY ALSO PRODUCE SMALL HAIL...AND GUSTY WINDS UP TO 50 MPH. THE TUESDAY THROUGH THURSDAY PERIOD COULD BE ESPECIALLY ACTIVE AS THE AFFECTS OF SURFACE FRONTS AND WEAK DISTURBANCES ENHANCE STORM DEVELOPMENT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 41
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 6:05 PM MDT | Areal Flood Advisory | ABQ | Union | 115 min |
| Jul 27, 6:11 PM MDT | Areal Flood Advisory | ABQ | Mora | 2 hr |
| Jul 27, 7:06 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 114 min |
| Jul 27, 7:37 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 113 min |
| Jul 27, 7:38 PM MDT | Special Weather Statement | ABQ | Union | 37 min |
| Jul 27, 7:48 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, Union | 117 min |
| Jul 27, 8:00 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 2 hr |
| Jul 27, 8:21 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval, Santa Fe | 114 min |
| Jul 27, 8:33 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 3 hr |
| Jul 27, 8:48 PM MDT | Special Weather Statement | ABQ | Harding | 27 min |
| Jul 27, 8:58 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel, Santa Fe | 92 min |
| Jul 27, 9:07 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 4 hr |
| Jul 27, 9:09 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, San Miguel | 3 hr |
| Jul 27, 9:52 PM MDT | Flash Flood Warning | ABQ | Harding, Mora, San Miguel | 4 hr |
| Jul 27, 9:52 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Rio Arriba, Sandoval | 3 hr |
| Jul 27, 11:53 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora, Quay, Union | 3 hr |
| Jul 28, 12:27 AM MDT | Flash Flood Warning | ABQ | Colfax, Harding, Quay, San Miguel, Union | 4 hr |
| Jul 28, 12:54 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay, Union | 3 hr |
| Jul 28, 1:36 AM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 114 min |
| Jul 28, 2:24 AM MDT | Areal Flood Advisory | ABQ | Lincoln | 111 min |
| Jul 28, 4:04 AM MDT | Flash Flood Watch | ABQ | 41 hr | |
| Jul 28, 4:50 AM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 115 min |
| Jul 28, 2:56 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 2 hr |
| Jul 28, 3:02 PM MDT | Areal Flood Advisory | ABQ | Mora | 118 min |
| Jul 28, 3:56 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Santa Fe | 109 min |
| Jul 28, 4:05 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 115 min |
| Jul 28, 5:23 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 112 min |
Nearby
Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.